Followers

Monday, October 15, 2007

Weekly summary - 4th week

It has been four weeks I have been on Propecia 0.5mg. I think my body already get use to it. I have no more fatigue after I took Propecia. It seems that all back to good old days. Will the sides effect coming back again?Well I dont know.I hope I won't have any sides effect. I hope I will be the lucky one.But I have prepare of the worst.
However, if you ask me whetehr I get result until now?Nope...No result of significant result. My hair starnds that drops when washing or comb my hair is exactly the same. This is what I really concern, Propecia is not effective one me. It could be..if it is effective, my hair drops, should at least slower down....I am not sure....
Previous week I have said that I have an increase of libido, it has gone away. I am OK with it..as long as it is a decrese of libido..haha
OK..report to you guys next week.

1 comment:

Propecia UK said...

Hi

Nice blog enjoyed your article propecia

LinkWithin

Related Posts with Thumbnails

My hair condition (2 weeks after Propecia)

My hair condition (2 weeks after Propecia)

Frontal M shape

Frontal M shape